# SDR WVER0224201500009

- Difficulty date: February 24, 2015
- Submitted: February 24, 2015
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 26,629 hours, 22,174 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Damaged
- Location: Bs 319-333
- Part time: 26,629 hours, 22,174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED SKIN 5" FWD OF FS 333.00 BETWEEN STR 27 AND STR 26R.
